MAUDE Adverse Event Report: CARDINAL HEALTH 31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31.1925.21
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the doctor has advised the electrode gives the incorrect reading and is causing an interference on the ecg that looks like atrial fibrillation.There was no patient injury.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The reported lot was manufactured in (b)(6) 2021.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
31.1925.21 H92SG ECGELPRSTFOAM57X34MMX50
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
quedlinburger strasse 39a
halberstadt D3882 0
GM   D38820
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17715997
Report Number9710060-2023-00215
Device Sequence Number6982362
Product Code DRX
UDI-Device Identifier20192253016984
UDI-Public20192253016984
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model Number31.1925.21
Device Catalogue Number31.1925.21
Device Lot Number21231C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown